MAUDE Adverse Event Report: MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 10FCC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cardiac ablation procedure, a patient developed pericardial effusion.The procedure was aborted while the patient was under general anesthesia."fluid drainage or surgery" was performed.The patient was sent to the intensive care unit.The event led to extended patient hospitalization, and injury was reported.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: pscc100 product type: catheter; product id: 900310 product type: integrated dilator/needle.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id: non-medtronic product, product type: ice catheter.Product id: non-medtronic product, product type: mapping catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was later reported that a pericardiocentesis was performed but surgery was not required.The physician believes that the patient had a previous 'mass' which is thought to have caused the pericardial effusion.
 
Additional Manufacturer Narrative
Related report number from duplicate submission: 9612164-2025-06109.Product analysis summary is in report 9612164-2025-06109.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FLEXCATH CONTOUR¿ STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23744023
Report Number9612164-2025-06066
Device Sequence Number16004746
Product Code DRA
UDI-Device Identifier00763000659080
UDI-Public(01)00763000659080(17)270519(10)0012816917(20)01
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K232321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10FCC13
Device Catalogue Number10FCC13
Device Lot Number0012816917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/10/2025
Not provided
Not provided
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/06/2026
01/06/2026
02/18/2026
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown